# SDR RAAA00B2029

- Difficulty date: May 19, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,797 hours, 42,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT FWD ENTRY DOOR WILL NOT GO OUT.  REPLACED BATTERY IAW RAA GMM, TEST GOOD.
